# SDR ASOA201703291397

- Difficulty date: March 29, 2017
- Submitted: March 30, 2017
- Operation: Air carrier
- Aircraft: N740EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10151
- Aircraft time: 31,245 hours, 22,261 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 601R31802415S
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR INNER SKIN CORRODED IN MULTIPLE AREAS AROUND SERVICE/ACCESS HOLES. BLENDED CORROSION ON PAX DOOR INNER SKIN AT ACCESS HOLES, PERFORMED NDT, UT THICKNESS INSPECTION, MATERIAL REMOVED WAS .004", UPON FURTHER EVAL. FOUND MORE CORROSION AND CRACK ON FWD RISER PANELS EXCEEDING ALLOWABLE LIMITS. REMOVED AND REPLACED PAX DOOR INNER SKIN IAW SRM 51-42-06-001-001-A01 AND 51-21-13-001-001-A01 AND DRAWING 601R318029.
